Question about Guai......racing heart?

Discussion in 'Fibromyalgia Main Forum' started by tandy, Feb 27, 2003.

  1. tandy

    tandy New Member

    Hi all!! I've been considering trying the guai protocol.( I still have alot to learn about it)
    To hopefully reverse some of this FM`. I had heard that guai can sometimes cause a racing heart/and jittery feelings. Does anyone know if this is true?
    One of my symptoms with FM is a fast pulse.I would'nt want to risk a heart attack!! Has anyone had this effect from taking guai? Thanks~
    regards,
    Tracey
  2. Mikie

    Mikie Moderator

    I've been on the Guai almost two years and have never had that symptom. We are all different, though.

    Love, Mikie
  3. klutzo

    klutzo New Member

    The only symptom I had when starting the Guai was a runny nose. Guai is a very safe drug. :)
    Klutzo
  4. tandy

    tandy New Member

    ladies...for the reply~ I'm gonna research it further.(The guai treatment) Any good reference sugestions?Books?sites.....
    Have a good eve~
    Regards,
    Tracey
  5. ssMarilyn

    ssMarilyn New Member

    We're all affected differently. I bought some ZMA because it's supposed to be so good for sleep, but an hour after I took my first pill, my heart started going like a racehorse and went for almost 5 hours. I haven't touched ZMA since!

    Marilyn :)
  6. Hippo

    Hippo New Member

    Well, first you have to get the book "What Your Doctor May Not Tell You About Fibromyalgia" by Dr. Paul St. Amand. I personally have not had the racing heart symptom. I did get a slight rash on my face, but that's all I can see for side effects. Good luck.

    Hippo